# SDR SWIA201128444

- Difficulty date: October 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 32,556 hours, 45,957 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD LEADING EDGE INBOARD RIB IS CRACKED.  (C-CHECK)  REPLACED INBOARD RIB ON RIGHT WING INBOARD LEADING EDGE WITH A SERVICEABLE UNIT.
